Le nombre de publication Afrimath est de 9.

2022
D. BARRY, A. MASQUELEIN, A. QUÉGUINER-MATHIEU, DEGREE 3 RELATIVE INVARIANT FOR UNITARY INVOLUTIONS, (Annals of K-Theory, 2022).
hal-03668652

2021
A. DIAW, F. LORAY, PAIRS OF FOLIATIONS AND MATTEI-MOUSSU'S THEOREM, (Bulletin des Sciences Mathématiques, Vol. 171, 2021, pp. : article n°103035).
hal-02910135

K. DIARRA, F. LORAY, Normal forms for rank two linear irregular differential equations and moduli spaces, (Periodica Mathematica Hungarica, 2021).
hal-02183978

2020
K. DIARRA, F. LORAY, Classification of algebraic solutions of irregular Garnier systems, (Compositio Mathematica, Vol. 156, 2020, pp. : 881-907).
hal-01862804

N. BEDARIDE, I. KABORÉ, Symbolic Dynamics of a Piecewise Rotation: Case of the bijective symmetric maps, (African Diaspora Journal of Mathematics, 2020).
hal-03520481

2018
N. BÉDARIDE, I. KABORÉ, Symbolic Dynamics of a Piecewise Rotation: Case of the Non Symmetric Bijective Maps, (Qualitative Theory of Dynamical Systems, Vol. 17, 2018, pp. : 651-664).
hal-02075486

2013
J. ZABSONRÉ, C. LUCAS, A. OUEDRAOGO, Strong solutions for a 1D viscous bilayer Shallow Water model, (Nonlinear Analysis: Real World Applications, Vol. 14, 2013, pp. : 1216 -- 1224).
hal-00664215

2012
S. CORDIER, C. LUCAS, J. ZABSONRÉ, A two time-scale model for tidal bed-load transport, (Communications in Mathematical Sciences, Vol. 10, 2012, pp. : 875-888).
hal-00598932

2009
J. ZABSONRÉ, C. LUCAS, E. FERNANDEZ-NIETO, An energetically consistent viscous sedimentation model, (Mathematical Models and Methods in Applied Sciences, Vol. 19, 2009, pp. : 477-499).
hal-00445677